# SDR CALA2016052600329

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 26,717 hours, 9,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT AFT OF L2 DOOR INOPERATIVE.  R & R THE EXTERNAL EMER LIGHT BULB AFT OF THE L2 DOOR & OPERATIONS CHECKED GOOD IAW AMM 33-51-04.  PN 767 IDT.
